A general form of Gronwall inequality with Stieltjes integrals
Abstract
We present a new Gronwall inequality for Stieltjes integrals, which improves numerous existing results, and has a simple proof based on the quotient rule for Stieltjes integrals. As an application, we obtain uniqueness theorems for measure differential equations and nabla dynamic equations. Finally, we revisit the topic from the perspective of Stieltjes derivatives. (c) 2024 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies.
Más información
Título según WOS: | A general form of Gronwall inequality with Stieltjes integrals |
Título de la Revista: | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS |
Volumen: | 541 |
Número: | 1 |
Editorial: | ACADEMIC PRESS INC ELSEVIER SCIENCE |
Fecha de publicación: | 2025 |
DOI: |
10.1016/j.jmaa.2024.128674 |
Notas: | ISI |